×

zbMATH — the first resource for mathematics

Riemann-Hilbert correspondence for holonomic \(\mathcal{D}\)-modules. (English) Zbl 1351.32017
Let \(X\) be a complex manifold. The classical Riemann-Hilbert correspondence in a modern form [M. Kashiwara, Publ. Res. Inst. Math. Sci. 20, 319–365 (1984; Zbl 0566.32023)] associates to a regular holonomic system the \(\mathbb C\)-constructible complex of its holomorphic solutions. In particular, the corresponding \({\mathcal D}_X\)-module \(\mathcal L\) can be reconstructed from the holomorphic de Rham complex of \(\mathcal L\) denoted by \(\Omega_X\otimes_{{\mathcal D}_X}^L\!\!{\mathcal L}\), where \(\Omega_X\) is the sheaf of holomorphic differential forms of highest degree. In their previous work [Proc. Japan Acad., Ser. A 88, No. 10, 178–183 (2012; Zbl 1266.32012)], the authors extended this correspondence to the case of irregular holonomic \({\mathcal D}_X\)-modules given on a complex curve. More precisely, they constructed a contravariant functor from the derived category of \({\mathcal D}_X\)-modules to the derived category of ind-sheaves on \(X\times \mathbb P^1_{\mathbb C}\), so that any irregular holonomic \({\mathcal D}_X\)-module \(\mathcal M\) can be reconstructed from an object of the target, the so-called tempered de Rham complex of \(\mathcal M\) associated with the complex of tempered holomorphic functions on \(X\) (see [M. Kashiwara and P. Schapira, in: Autour de l’analyse microlocale. Paris: Société Mathématique de France. 143–164 (2003; Zbl 1053.35009)]). In the paper under review, slightly modifying the target category, the authors describe in detail a similar construction for manifolds of higher dimensions. They also underline that their approach was inspired by [D. Tamarkin, Microlocal condition for non-displaceablility, arXiv:0809.1584] and is mainly based on the theory of ind-sheaves by M. Kashiwara and P. Schapira [Sheaves on manifolds. With a short history “Les débuts de la théorie des faisceaux” by Christian Houzel. Berlin etc.: Springer-Verlag (1990; Zbl 0709.18001)], the description of the structure of flat meromorphic connections due to Mochizuki and Kedlaya, etc.

MSC:
32C38 Sheaves of differential operators and their modules, \(D\)-modules
32S60 Stratifications; constructible sheaves; intersection cohomology (complex-analytic aspects)
34M40 Stokes phenomena and connection problems (linear and nonlinear) for ordinary differential equations in the complex domain
35Q15 Riemann-Hilbert problems in context of PDEs
35A27 Microlocal methods and methods of sheaf theory and homological algebra applied to PDEs
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] D. G. Babbitt and V. S. Varadarajan, Local moduli for meromorphic differential equations, Astérisque, 169-170 (1989), 217 pp. · Zbl 0683.34003
[2] D’Agnolo, A., On the Laplace transform for tempered holomorphic functions, Int. Math. Res. Not., 16, 4587-4623, (2014) · Zbl 1304.32006
[3] D’Agnolo, A.; Kashiwara, M., On a reconstruction theorem for holonomic systems, Proc. Jpn. Acad., Ser. A, Math. Sci., 88, 178-183, (2012) · Zbl 1266.32012
[4] D’Agnolo, A.; Schapira, P., Leray’s quantization of projective duality, Duke Math. J., 84, 453-496, (1996) · Zbl 0879.32011
[5] P. Deligne, Équations Différentielles à Points Singuliers Réguliers, Lecture Notes in Mathematics, vol. 163, Springer, Berlin, 1970, iii + 133 pp. · Zbl 0244.14004
[6] P. Deligne, B. Malgrange and J.-P. Ramis, Singularités Irrégulières, Correspondance et documents, Documents Mathématiques, vol. 5, Société Mathématique de France, Paris, 2007, xii + 188 pp. · Zbl 1130.14001
[7] Guillermou, S.; Schapira, P., Microlocal theory of sheaves and tamarkin’s non displaceability theorem, No. 15, 43-85, (2014), Berlin · Zbl 1319.32006
[8] E. Hille, Ordinary Differential Equations in the Complex Domain, Pure and Applied Mathematics, Wiley-Interscience, New York, 1976, xi + 484 pp. · Zbl 0343.34007
[9] Kashiwara, M., The Riemann-Hilbert problem for holonomic systems, Publ. Res. Inst. Math. Sci., 20, 319-365, (1984) · Zbl 0566.32023
[10] M. Kashiwara, \(\mathcal{D}\)-modules and Microlocal Calculus, Translations of Mathematical Monographs, vol. 217, Am. Math. Soc., Providence, 2003, xvi + 254 pp. · Zbl 1017.32012
[11] M. Kashiwara and P. Schapira, Sheaves on Manifolds, Grundlehren der Mathematischen Wissenschaften, vol. 292, Springer, Berlin, 1990, x + 512 pp. · Zbl 0709.18001
[12] M. Kashiwara and P. Schapira, Moderate and formal cohomology associated with constructible sheaves, Mém. Soc. Math. France, 64 (1996), iv + 76 pp. · Zbl 0881.58060
[13] M. Kashiwara and P. Schapira, Ind-sheaves, Astérisque, 271 (2001), 136 pp. · Zbl 0993.32009
[14] Kashiwara, M.; Schapira, P., Microlocal study of ind-sheaves. I. micro-support and regularity, Astérisque, 284, 143-164, (2003) · Zbl 1053.35009
[15] M. Kashiwara and P. Schapira, Categories and Sheaves, Grundlehren der Mathematischen Wissenschaften, vol. 332, Springer, Berlin, 2006, x + 497 pp. · Zbl 1118.18001
[16] Kedlaya, K. S., Good formal structures for flat meromorphic connections, I: surfaces, Duke Math. J., 154, 343-418, (2010) · Zbl 1204.14010
[17] Kedlaya, K. S., Good formal structures for flat meromorphic connections, II: excellent schemes, J. Am. Math. Soc., 24, 183-229, (2011) · Zbl 1282.14037
[18] H. Majima, Asymptotic Analysis for Integrable Connections with Irregular Singular Points, Lecture Notes in Mathematics, vol. 1075, Springer, Berlin, 1984, xiv + 249 pp. · Zbl 0546.58003
[19] Mochizuki, T., Good formal structure for meromorphic flat connections on smooth projective surfaces, No. 54, 223-253, (2009), Tokyo · Zbl 1183.14027
[20] T. Mochizuki, Wild harmonic bundles and wild pure twistor \(\mathcal{D}\)-modules, Astérisque, 340, (2011), x + 607 pp. · Zbl 1245.32001
[21] Morando, G., An existence theorem for tempered solutions of \(\mathcal{D}\)-modules on complex curves, Publ. Res. Inst. Math. Sci., 43, 625-659, (2007) · Zbl 1155.32018
[22] Morando, G., Preconstructibility of tempered solutions of holonomic \(\mathcal{D}\)-modules, Int. Math. Res. Not., 4, 1125-1151, (2014) · Zbl 1396.32006
[23] C. Sabbah, Équations différentielles à points singuliers irréguliers et phénomène de Stokes en dimension 2, Astérisque, 263, (2000), viii + 190 pp.
[24] C. Sabbah, Introduction to Stokes Structures, Lecture Notes in Mathematics, vol. 2060, Springer, Berlin, 2013, xiv + 249 pp. · Zbl 1260.34002
[25] D. Tamarkin, Microlocal condition for non-displaceability, 2008, 93 pp., arXiv:0809.1584v1. · Zbl 1416.35019
[26] W. Wasow, Asymptotic Expansions for Ordinary Differential Equations, Pure and Applied Mathematics, vol. XIV, Wiley, New York, 1965, ix + 362 pp. · Zbl 0133.35301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.